# SDR DALA1106475530

- Difficulty date: January 13, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 73,039 hours, 29,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1220-1240
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT BILGE INTERCOSTAL BETWEEN STA 1220-1240, RBL 16.1.  R & R INTERCOSTAL AT AFT CARGO COMPARTMENT BILGE, STA 1220-1240, RBL 16. IAW SRM 51-40-02, PG 7, PARA 7B.  COMPLETED.
